# SDR USAA950732

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - THE TAIL CONE WAS INADVERTENTLY RELEASED.  THE EVACUATION SLIDE FAILED TO DEPLOY.  MAINTENANCE REINSTALLED THE TAIL CONE AND PERFORMED AN ADJUSTMENT TEST,  NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD.  (W)
